|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Banach lattices of continuous sections
The aim of this note is to outline some application of ample continuous Banach bundles to the theory of Banach lattices.
Keywords: Banach lattice, continuous Banach bundle, section, injective Banach lattice
Language: English Download the full text
For citation: Kusraev A. G., Tabuev S. N. Banach lattices of continuous sections. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.41-44. DOI 10.23671/VNC.2012.14.11006
← Contents of issue
|© 1999-2023 ёжный математический институт|